It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-25-2010, 02:01 PM   #1
Senior Member
(female)
 
Join Date: Jan 2010
Location: Pensacola, FL
Posts: 146
AmVan HB User
Coming off geodon.

I was wondering if anybody out there has had problems coming off geodon. I've heard it mentioned but I haven't heard any details. I'll be coming off it next week and I don't want any surprises. Thanks.

 
Old 07-25-2010, 06:06 PM   #2
Senior Member
(female)
 
Join Date: Jun 2006
Posts: 269
cerajoan HB Usercerajoan HB User
Re: Coming off geodon.

I stopped Zyprexa suddenly (which is a similar drug), I developed insomnia for quite a few months. I have had problems stopping medications suddenly but maybe that is just me. But I now always like to wean slowly off any medication, even when the doctor says it'll be no problem. That has not been my experience. I like to slowly wean the dose down over months.

 
Sponsors Lightbulb
   
Old 07-25-2010, 06:25 PM   #3
Senior Member
(female)
 
Join Date: Jan 2010
Location: Pensacola, FL
Posts: 146
AmVan HB User
Re: Coming off geodon.

I hope ambien will take care of it if I do get that symptom. I hope that will be the worst of it. Thanks Cerajoan.

 
Old 08-10-2010, 11:12 AM   #4
Senior Member
(female)
 
Join Date: Jan 2010
Location: Pensacola, FL
Posts: 146
AmVan HB User
Re: Coming off geodon.

Quote:
Originally Posted by AmVan View Post
I was wondering if anybody out there has had problems coming off geodon. I've heard it mentioned but I haven't heard any details. I'll be coming off it next week and I don't want any surprises. Thanks.

Well, I'm tapering the geodon and it's not easy. I physically feel sick, had a couple of anxiety attacts with depression. This sucks but I see my psychiatrist tomorrow. I'll get off it okay I think, I just hope I can stay off the antipsychotics and I have serious doubts about that.

 
Old 08-13-2010, 07:13 PM   #5
Senior Member
(female)
 
Join Date: Jun 2006
Posts: 269
cerajoan HB Usercerajoan HB User
Re: Coming off geodon.

You have my sympathy. I know it's always been hard for me too changing medication. I hope you did OK at the doctor appointment.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What are your problems coming off geodon? AmVan Bipolar Disorder 0 07-25-2010 12:41 PM
Has anyone not had a bad experience going on or coming off Effexor? Rianna Depression 17 04-24-2006 06:00 AM
Geodon-- Is it lethal? tmapj Depression 6 04-10-2006 06:05 AM
Geodon.... satur9ine Schizophrenia 7 07-27-2005 12:41 AM
Lamictal vs. Trileptal and how about Geodon? Lillies4Laurie Bipolar Disorder 3 05-29-2005 11:13 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), gardenandcats (2), hathada (2), elizabethan (1), DuctTapedGoat (1), LPJessica22 (1), StaceyLenox (1), kiehn (1), Susie0926 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 11:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!